# SDR QXEA200501373

- Difficulty date: October 22, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,761 hours, 11,464 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Loose
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: AFT CARGO DOOR LOWER FORWARD STOP BRACKET, LOWER FORWARD BOLT (ON INSIDE SURFACE) SPIN IN NUTPLATE WHEN TORQUED.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05, SRM 51-42-15, Q400 AMM 52-31-24-420-041 AND HORIZON EA 6-52-408.
